# SDR SWAA2014072530301

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 13,953 hours, 8,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMER LIGHT BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
